Title: Tables for an effective enumeration of real representations of quasi-simple Lie groups
Authors : Bödi, Richard
Joswig, Michael
Published in : Journal of Lie theory
Volume(Issue) : 3
Pages : 239
Pages to: 253
Publisher / Ed. Institution : Heldermann
Publisher / Ed. Institution: Lemgo
Issue Date: 1993
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subject (DDC) : 500: Natural sciences and mathematics
Departement: School of Engineering
Publication type: Article in scientific Journal
ISSN: 0949-5932
URI: http://www.heldermann-verlag.de/jlt/jlt03/BOEDIPL.PDF
https://digitalcollection.zhaw.ch/handle/11475/3261
Appears in Collections:Publikationen School of Engineering

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.